# SDR VIB420150805001

- Difficulty date: August 6, 2015
- Submitted: August 6, 2015
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems LLC, repair station VIB4368K
- Aircraft: N632MT
- Make and model: Beech C90A
- Aircraft serial: LJ1504
- Aircraft time: 3,749 hours, 3,950 cycles
- Engine: Pwa PT6A21
- Engine time: 841 hours, 738 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Vane
- Part number: 304479501
- Part serial: 2082
- Condition: Broken
- Location: Third Stage
- Part time: 841 hours, 738 cycles
- Stage of operation: UK
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD STAGE VANE AND SHROUD FAILURE IN NR 1 ENGINE.
